# SDR N6WA2014122801

- Difficulty date: December 28, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 24,622 hours, 16,702 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT THRUST REVERSER UNSAFE CAUTION MSG.  DEFERRED LT THRUST REVERSER IAW MEL 78-30-01 CAT C.
